跳至内容
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Nuromol Tablets

Save up to 28% Save 23%
Original price $21.99
Original price $21.99 - Original price $39.99
Original price $21.99
Current price $16.99
$16.99 - $28.99
Current price $16.99
Size:24's

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours.

Nuromol provides relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Dosing guide

Take with water.
Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor’s advice.

Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available.

Before use, seek medical advice if:


- You suffer asthma or are taking other medicines containing ibuprofen, aspirin, or other anti-inflammatory medicines.

- You are taking medication regularly or are 65 years or over.